# SDR RRXA991320

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1260 - 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, CTR FLOOR ATTACH CHANNEL BETWEEN STA 1260 AND STA 1380 AT LONGERON 33 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED CENTER FLOOR ATTACH CHANNEL IAW DC8 SRM 51-1-21. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
